# SDR C2XA96CL007

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47722
- Make and model: Emb EMB-120RT
- Aircraft serial: 120166
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Linkage Binding
- Location: Lt Te Flap
- Part time: 10,913 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ROC - FLIGHT NR 3113 - CREW REPORTED THAT ON APPROACH WITH FLAPS SELECTED TO 15 DEGREES, A FLAP ASYMMETRY OCCURRED THEN CHANGED TO A FLAP DISAGREEMENT.  THE CREW ALSO REPORTED THAT THEY DID NOT RECEIVE A FLAP LIGHT ON THE MAP OR A DISAGREEMENT LIGHT ON THE FLAP PANEL.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED THE LEFT OUTBOARD FLAP ACTUATOR IAW EMB-120 MM 27-50-09.  OPERATIONAL AND LEAK CHECKS WERE GOOD IAW EMB-120 MM 27-50-00.  AIRCRAFT RELEASED FOR SERVICE. (M)
